This post left anonymously
I just started taking birth control pills and I think they are making me sick.
Should I stop taking them? Can I stop taking them?
I am not taking them to prevent pregnancy, but because my dr suspects endometriosis. nothing has been diagnosed, i don’t have insurance and I have been SO sick the last two weeks. I have been sick to my stomach since I started taking them, then
I got the worst headache of my life 3 days ago and was vomiting. since then, my head still hurts, but not as much. my neck hurts terribly bad and i am nauseated constantly. i can hardly stand it.
i can’t even do anything i am so sick to my stomach.
I’ve not taken birth control pills before, I’m new to this.
the package insert says that nausea and vomiting are normal for the first 1-3 packs, but this is absurd.
Since writing this post Anonymous may have helped people, but has not within the last 4 days.
Invite Others to Help
A logged in and verified Help.com member has the ability to setup a Friends List and invite others to help with posts.